# SDR DALA13031469216

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 44,782 hours, 23,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Snubber Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK DUE TO SPARKS, SMOKE AND FUMES COMING FROM CABIN CEILING OR SIDEWALL ABOVE ROW 27CDE.  MX FOUND 5 DAMAGED WIRES SHORTING TO THE FWD LIFE RAFT DOOR SNUBBER ACTUATOR.  REPAIRED WIRES IAW ERA 516365-14.  TIME LIMITED REPAIR IAW PS900-5-1 NR 4.
